# SDR UIEA2025011300040

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Corroded
- Location: Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG1, FAN CASE, BTW 12-6 O'CLOCK, WITH SEVERAL POINTS OF CORROSION.( ENG 1, FAN CASE, BTW 12-6 O'CLOCK, WITH SEVERAL POINTS OF CORROSION. CORROSION WAS EVALUATED IAW AMM 72-33-00-206-OOI-HOO REV 143 22AUG22, SUBTASK 72-33-00-216-011-HOO REV 143 22AUG24. CORROSION LEVEL 1. CORROSION WAS CLEAN OUT, EVALUATED AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS. )
